# SDR SIMA2018112603003

- Difficulty date: November 23, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 32,851 hours, 28,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 18892
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 FOUND RH AND LH OVER WING EMERGENCY LIGHT INOP-C/A-RAR #4 BATTERY POWER SUPPLY IAW EMB 140 AMM 33-50-04. OPC CK GOOD ON BOTH SIDE NO DEFECTS NOTED AT THIS TIME
